# SDR 2000UALA00190

- Difficulty date: April 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Aircraft time: 82,241 hours, 20,456 cycles
- Engine: Pwa JT9D7J
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL PRESENT IN COCKPIT AND FIRST CLASS AT THE TOP OF DESCENT.
